# SDR C2XA05IA118

- Difficulty date: October 21, 2005
- Submitted: December 14, 2005
- Operation: Air carrier
- Aircraft: N16987
- Make and model: Emb EMB-145LR
- Aircraft serial: 145261
- Aircraft time: 13,009 hours, 9,743 cycles
- Engine: Allsn AE3007A
- Engine time: 8,407 hours, 6,538 cycles
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Turbine Blades
- Part number: 23073795
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

IAH - FLIGHT 2010, THE CREW REPORTED AN UNCOMMANDED ENGINE SHUT DOWN IN FLIGHT.  THE AIRCRAFT RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE NUMBER TWO ENGINE, OPERATIONALLY CHECKED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
